# SDR AALA202203214127

- Difficulty date: March 20, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 53,322 hours, 34,323 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON ARRIVAL AT PIT, AIRCRAFT BEGAN TO SMELL STRONGLY OF  SOCKS / EXHAUST.  ACCOMPLISHED SMOKE ODOR FUME JOB CARD 26L00021001. FOUND APU TO BE ODOR SOURCE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
